Search - Archive ouverte HAL Access content directly

Filter your results

71 Results
authIdHal_s : francesco-russo

Quadro-quadric cremona transformations in low dimensions via the JC-correspondence

Luc Pirio , Francesco Russo
Annales de l'Institut Fourier, 2014, 64 (1), pp.71-111. ⟨10.5802/aif.2839⟩
Journal articles hal-00709666v1
Image document

Path-dependent Hamilton-Jacobi-Bellman equation: Uniqueness of Crandall-Lions viscosity solutions

Andrea Cosso , Fausto Gozzi , Mauro Rosestolato , Francesco Russo
2022
Preprints, Working Papers, ... hal-03285204v2
Image document

Uniqueness for a class of stochastic Fokker-Planck and porous media equations

Michael Röckner , Francesco Russo
Journal of Evolution Equations, 2017, 17 (3), pp.1049-1062. ⟨10.1007/s00028-016-0372-0⟩
Journal articles hal-01358705v1
Image document

Martingale driven BSDEs, PDEs and other related deterministic problems

Adrien Barrasso , Francesco Russo
Stochastic Processes and their Applications, 2021, 133, pp.193-228. ⟨10.1016/j.spa.2020.11.007⟩
Journal articles hal-01566883v2
Image document

Forward Feynman-Kac type representation for semilinear nonconservative Partial Differential Equations

Anthony Lecavil , Nadia Oudjane , Francesco Russo
Stochastics: An International Journal of Probability and Stochastic Processes, 2019, 91 (8), ⟨10.1080/17442508.2019.1594809⟩
Journal articles hal-01353757v4
Image document

Doubly probabilistic representation for the stochastic porous media type equation.

Viorel Barbu , Michael Röckner , Francesco Russo
Annales de l'Institut Henri Poincaré, 2017, ⟨10.1214/16-AIHP783⟩
Journal articles hal-01352670v1
Image document

Variance optimal hedging for continuous time additive processes and applications

Stéphane Goutte , Nadia Oudjane , Francesco Russo
2013
Preprints, Working Papers, ... hal-00786177v1
Image document

Gaussian and non-Gaussian processes of zero power variation, and related stochastic calculus.

Francesco Russo , Frederi Viens
2014
Preprints, Working Papers, ... hal-01024974v1

Some Loci of Rational Cubic Fourfolds

Michele Bolognesi , Francesco Russo , Giovanni Staglianò
2015
Preprints, Working Papers, ... hal-01145459v1

Itô's formula for C^1 functions of semimartingales

Francesco Russo , Pierre Vallois
Probability Theory and Related Fields, 1996
Journal articles hal-00974784v1
Image document

Generalized covariation and extended Fukushima decompositions for Banach valued processes. Application to windows of Dirichlet processes.

Cristina Di Girolami , Francesco Russo
2011
Preprints, Working Papers, ... inria-00594871v1
Image document

BSDEs under partial information and financial applications.

Claudia Ceci , Alessandra Cretarola , Francesco Russo
Stochastic Processes and their Applications, 2014, ⟨10.1016/j.spa.2014.03.003⟩
Journal articles hal-00822988v1
Image document

Infinite Dimensional Weak Dirichlet Processes and Convolution Type Processes

Giorgio Fabbri , Francesco Russo
2016
Preprints, Working Papers, ... halshs-01309384v1
Image document

Particle system algorithm and chaos propagation related to non-conservative McKean type stochastic differential equations

Anthony Le Cavil , Nadia Oudjane , Francesco Russo
2016
Preprints, Working Papers, ... hal-01241704v2
Image document

BSDEs, càdlàg martingale problems and orthogonalisation under basis risk.

Ismail Laachir , Francesco Russo
SIAM Journal on Financial Mathematics, 2016, 7, pp.308-356. ⟨10.1137/140996239⟩
Journal articles hal-01086227v2
Image document

Multidimensional stochastic differential equations with distributional drift

Franco Flandoli , Elena Issoglio , Francesco Russo
Transactions of the American Mathematical Society, Series B, 2017, 369 (3), pp.1655-1688. ⟨10.1090/tran/6729⟩
Journal articles hal-00935399v2
Image document

A fully backward representation of semilinear PDEs applied to the control of thermostatic loads in power systems

Lucas Izydorczyk , Nadia Oudjane , Francesco Russo
Monte Carlo Methods and Applications, 2021, 27 (4), pp.347-371. ⟨10.1515/mcma-2021-2095⟩
Journal articles hal-03210302v2
Image document

Generalized covariation for Banach space valued processes, Itô formula and applications

Cristina Di Girolami , Francesco Russo
Osaka Journal of Mathematics, 2014, 51 (3)
Journal articles inria-00545660v4
Image document

About classical solutions of the path-dependent heat equation

Cristina Di Girolami , Francesco Russo
Random Operators and Stochastic Equations, 2020, 1, pp.35-62. ⟨10.1515/rose-2020-2028⟩
Journal articles hal-01762783v3
Image document

BSDEs with no driving martingale, Markov processes and associated Pseudo Partial Differential Equations. Part II: Decoupled mild solutions and Examples.

Adrien Barrasso , Francesco Russo
Journal of Theoretical Probability, 2021, 34, pp.1110-1148. ⟨10.1007/s10959-021-01092-7⟩
Journal articles hal-01505974v4
Image document

A probabilistic algorithm approximating solutions of a singular PDE of porous media type

Nadia Belaribi , François Cuvelier , Francesco Russo
2010
Preprints, Working Papers, ... inria-00535806v1
Image document

Variance Optimal Hedging for discrete time processes with independent increments. Application to Electricity Markets

Stéphane Goutte , Nadia Oudjane , Francesco Russo
2012
Preprints, Working Papers, ... inria-00473032v2
Image document

A stochastic Fokker-Planck equation and double probabilistic representation for the stochastic porous media type equation.

Viorel Barbu , Michael Röckner , Francesco Russo
2014
Preprints, Working Papers, ... hal-00981113v1
Image document

Calculus via regularizations in Banach spaces and Kolmogorov-type path-dependent equations

Andrea Cosso , Cristina Di Girolami , Francesco Russo
2014
Preprints, Working Papers, ... hal-01088856v1
Image document

A regularization approach to functional Itô calculus and strong-viscosity solutions to path-dependent PDEs

Andrea Cosso , Francesco Russo
2015
Preprints, Working Papers, ... hal-00933678v2
Image document

Probabilistic representation for solutions of a porous media type equation with Neumann boundary condition: the case of the half-line.

Ioana Ciotir , Francesco Russo
2013
Preprints, Working Papers, ... hal-00812842v1
Image document

CRANDALL-LIONS VISCOSITY SOLUTIONS FOR PATH-DEPENDENT PDES: THE CASE OF HEAT EQUATION

Andrea Cosso , Francesco Russo
Bernoulli, 2022, 28, pp.481-503. ⟨10.3150/21-BEJ1353⟩
Journal articles hal-02383626v3
Image document

ROUGH PATHS AND REGULARIZATION

André O Gomes , Alberto Ohashi , Francesco Russo , Alan Teixeira
Journal of Stochastic Analysis , 2021, 2 (4), pp.1-21. ⟨10.31390/josa.2.4.01⟩
Journal articles hal-03260855v1
Image document

Probabilistic representation of a class of non conservative nonlinear Partial Differential Equations

Anthony Le Cavil , Nadia Oudjane , Francesco Russo
ALEA : Latin American Journal of Probability and Mathematical Statistics, 2016, 13, pp.1189-1233. ⟨10.30757/ALEA.v13-43⟩
Journal articles hal-01241701v2
Image document

Infinite dimensional weak Dirichlet processes and convolution type processes

Giorgio Fabbri , Francesco Russo
Stochastic Processes and their Applications, 2017, 127 (1), pp.325-357. ⟨10.1016/j.spa.2016.06.010⟩
Journal articles hal-01330684v1